Opuscula Math. 29, no. 1 (2009), 57-67
http://dx.doi.org/10.7494/OpMath.2009.29.1.57

 
Opuscula Mathematica

Best approximation in Chebyshev subspaces of L(l1n,l1n)

Joanna Kowynia

Abstract. Chebyshev subspaces of \(\mathcal{L}(l_1^n,l_1^n)\) are studied. A construction of a \(k\)-dimensional Chebyshev (not interpolating) subspace is given.

Keywords: interpolating subspace, Chebyshev subspace, strongly unique best approximation.

Mathematics Subject Classification: 41A50, 41A52.

Full text (pdf)

  • Joanna Kowynia
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Received: 2008-01-25.
  • Revised: 2008-04-22.
  • Accepted: 2008-04-25.
Opuscula Mathematica - cover

Cite this article as:
Joanna Kowynia, Best approximation in Chebyshev subspaces of L(l1n,l1n), Opuscula Math. 29, no. 1 (2009), 57-67, http://dx.doi.org/10.7494/OpMath.2009.29.1.57

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.